Journal of Symbolic Logic

On the Use of Inaccessible Numbers and Order Indiscernibles in Lower Bound Arguments for Random Access Machines

Wolfgang Maass

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We prove optimal lower bounds on the computation time for several well-known test problems on a quite realistic computational model: the random access machine. These lower bound arguments may be of special interest for logicians because they rely on finitary analogues of two important concepts from mathematical logic: inaccessible numbers and order indiscernibles.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 4 (1988), 1098-1109.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742784

Mathematical Reviews number (MathSciNet)
MR973103

Zentralblatt MATH identifier
0683.03021

JSTOR
links.jstor.org

Citation

Maass, Wolfgang. On the Use of Inaccessible Numbers and Order Indiscernibles in Lower Bound Arguments for Random Access Machines. J. Symbolic Logic 53 (1988), no. 4, 1098--1109. https://projecteuclid.org/euclid.jsl/1183742784


Export citation